Publication
Title
Mathematical biomechanics and the "what!", "how?" and "why?" in functional morphology
Author
Abstract
Language
English
Source (journal)
Netherlands journal of zoology. - Leiden, 1968 - 2003
Publication
Leiden : 1989
ISSN
0028-2960 [print]
1568-542X [online]
Volume/pages
40:1(1989), p. 153-172
ISI
A1990DR14500010
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 05.01.2015
Last edited 14.05.2018
To cite this reference